# SDR USAA2012100800006

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,017 hours, 21,223 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598205200
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - BROKEN TAB LUG ON RIGHT ELEVATOR OUTBOARD MOST HINGE FITTING ARM AT HORIZONTAL STABILIZER STA 5894, RIB 13.  REPAIRED RIGHT ELEVATOR OUTBOARD MOST HINGE FITTING ARM IAW A319 SRM 55-26-41, 51-44-11 & 51-75-12.
